Alert archive / Wisconsin / River Flood Warnings in 2009

River Flood Warning 5, NWS Milwaukee, WI

February 27, 2009Racine County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Feb 27, 2009, 12:44 AM CST for Racine County, Wisconsin. It took effect at Feb 27, 2009, 1:07 AM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2009, 12:44 AM CST (06:44 UTC)
In effect from
Feb 27, 2009, 1:07 AM CST
Expired
Feb 28, 2009, 4:30 AM CST
In force
27 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Racine County, WI

The radar

The Milwaukee radar (KMKX), 66 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Root River Canal near Raymond (RAYW3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04087233, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 270644
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1244 AM CST FRI FEB 27 2009

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY

WIC101-271844-
/O.NEW.KMKX.FL.W.0005.090227T0707Z-090301T2015Z/
/RAYW3.1.ER.090227T0707Z.090228T0600Z.090301T0815Z.NO/
1244 AM CST FRI FEB 27 2009

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 PM THURSDAY THE STAGE WAS 8.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET. 
* AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE ROAD. IN 
  GENERAL...THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET ARE TO 
  RURAL LAND AND AGRICULTURAL LAND

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 6 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
 
RAYMOND          9.0   7.0   8.84 11 PM 02/26    9.7  8.7  6.4  5.6

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
RAYMOND          8.84  11 PM 02/26       M       9.83 12 AM 02/28

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 6 AM-NOON      0.00
RAYMOND: NOON-6 PM      0.00
RAYMOND: 6 PM-MIDNIGHT  0.00
RAYMOND: MIDNIGHT-6 AM  0.00

$$
5 follow-up statements
000 
WGUS83 KMKX 271105
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 AM CST FRI FEB 27 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING 
  LAFAYETTE COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
WIC065-272305-
/O.CON.KMKX.FL.W.0007.090227T1607Z-090228T2005Z/
/BCHW3.1.ER.090227T1607Z.090228T0000Z.090228T0805Z.NO/
505 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* FROM THIS MORNING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0300 AM FRIDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN 
  MCKELLAR PARK.

$$

ILC097-WIC059-272304-
/O.EXT.KMKX.FL.W.0004.090227T2223Z-090306T0000Z/
/NMSW3.1.ER.090227T2223Z.090302T0000Z.090305T1800Z.NO/
505 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* FROM THIS AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0445 AM FRIDAY THE STAGE WAS 9.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 11.5 FEET BY SUNDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* AT 11.5 FEET...WATER IN YARDS OF SOME HOMES IN THE SALEM, SILVER 
  LAKE, AND WHEATLAND AREAS.

$$

WIC101-272304-
/O.EXT.KMKX.FL.W.0005.000000T0000Z-090301T0211Z/
/RAYW3.1.ER.090227T0633Z.090227T1800Z.090228T1411Z.NO/
505 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0300 AM FRIDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2
  YEAR FLOOD

$$

WIC045-105-272304-
/O.CON.KMKX.FL.W.0006.000000T0000Z-090302T0337Z/
/BROW3.1.ER.090227T1035Z.090228T0600Z.090301T2137Z.NO/
505 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0315 AM FRIDAY THE STAGE WAS 4.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* AT 6.5 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND 
  AGRICULTURAL LAND.  DOWNSTREAM IN THE AVON BOTTOMS AREA OF ROCK 
  COUNTY...THERE IS FLOODING IN SUGAR RIVER PARK.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
BLANCHARDVILLE  11.0   9.0  10.24 03 AM 02/27
NEW MUNSTER     10.0   9.0   9.37 05 AM 02/27
RAYMOND          9.0   7.0   9.15 03 AM 02/27
BRODHEAD         5.0   4.5   4.68 03 AM 02/27

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  10.24  03 AM 02/27    5.01      11.20 06 PM 02/27
RAYMOND          9.16  03 AM 02/27       M       9.38 12 PM 02/27
BRODHEAD         4.68  03 AM 02/27    3.04       6.59 12 AM 02/28
NEW MUNSTER      9.37  05 AM 02/27    1.84      11.50 06 PM 03/01

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

NO MEASUREABLE PRECIPITATION IS EXPECTED.
000 
WGUS83 KMKX 271622
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1022 AM CST FRI FEB 27 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE
  COUNTY 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
WIC065-280422-
/O.EXT.KMKX.FL.W.0007.000000T0000Z-090228T1912Z/
/BCHW3.1.ER.090227T1445Z.090228T0000Z.090228T0712Z.NO/
1022 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM FRIDAY...THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT 
  TONIGHT.
* AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN 
  MCKELLAR PARK.

$$

ILC097-WIC059-280421-
/O.EXT.KMKX.FL.W.0004.090227T1829Z-090306T0600Z/
/NMSW3.1.ER.090227T1829Z.090302T0000Z.090306T0000Z.NO/
1022 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FRIDAY MARCH 06...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM FRIDAY...THE STAGE WAS 9.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 12.0 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY THURSDAY EVENING.
* AT 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF 
  HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA.

$$

WIC101-280421-
/O.EXT.KMKX.FL.W.0005.000000T0000Z-090301T0541Z/
/RAYW3.1.ER.090227T0633Z.090227T1800Z.090228T1741Z.NO/
1022 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM FRIDAY...THE STAGE WAS 9.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE 
  MORNING.
* A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD.

$$

WIC045-105-272203-
/O.EXT.KMKX.FL.W.0006.000000T0000Z-090227T2203Z/
/BROW3.1.ER.090227T1112Z.090227T1330Z.090227T1603Z.NO/
1022 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 015 AM FRIDAY THE STAGE WAS 5.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN
  AVON TOWNSHIP IN ROCK COUNTY.  IN THE AVON BOTTOMS AREA OF ROCK 
  COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK...
  INCLUDING THE BOAT RAMP.

$$
BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 6 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
 
BLANCHARDVILLE  11.0   9.0  11.03 09 AM 02/27   10.6  8.1  7.6  7.5
NEW MUNSTER     10.0   9.0   9.78 09 AM 02/27   11.0 11.8 12.0 11.8
RAYMOND          9.0   7.0   9.36 09 AM 02/27    9.2  8.2  7.0  6.0
BRODHEAD         5.0   4.5   5.02 09 AM 02/27    4.0  3.3  2.8  2.4

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  11.03  09 AM 02/27       M      11.30 06 PM 02/27
RAYMOND          9.36  09 AM 02/27       M       9.50 12 PM 02/27
BRODHEAD         5.11  07 AM 02/27       M       4.95 12 PM 02/27
NEW MUNSTER      9.78  09 AM 02/27    2.21      12.00 06 PM 03/01

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 6 AM-NOON      0.00
BLANCHARDVILLE: NOON-6 PM      0.00
BLANCHARDVILLE: 6 PM-MIDNIGHT  0.00
BLANCHARDVILLE: MIDNIGHT-6 AM  0.00

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON      0.00
NEW MUNSTER: NOON-6 PM      0.00
NEW MUNSTER: 6 PM-MIDNIGHT  0.00
NEW MUNSTER: MIDNIGHT-6 AM  0.00

(RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 6 AM-NOON      0.00
RAYMOND: NOON-6 PM      0.00
RAYMOND: 6 PM-MIDNIGHT  0.00
RAYMOND: MIDNIGHT-6 AM  0.00

(BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 6 AM-NOON      0.00
BRODHEAD: NOON-6 PM      0.00
BRODHEAD: 6 PM-MIDNIGHT  0.00
BRODHEAD: MIDNIGHT-6 AM  0.00
000 
WGUS83 KMKX 272156
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CST FRI FEB 27 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE
  COUNTY 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
 
WIC065-280956-
/O.EXT.KMKX.FL.W.0007.000000T0000Z-090301T0259Z/
/BCHW3.1.ER.090227T1445Z.090228T0600Z.090228T1459Z.NO/
356 PM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0300 PM FRIDAY THE STAGE WAS 11.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN 
  MCKELLAR PARK.

$$

ILC097-WIC059-280955-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-090306T0900Z/
/NMSW3.1.ER.090227T1800Z.090302T0000Z.090306T0300Z.NO/
356 PM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FRIDAY MARCH 06...OR UNTIL THE WARNING IS CANCELLED.
* AT 0345 PM FRIDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY 
  SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  BEFORE MIDNIGHT.
* AT 12.1 FEET...WATER IS UP TO THE FLOOR LEVELS OF SOME HOMES IN THE
  WHEATLAND AREA.

$$

WIC101-280955-
/O.EXT.KMKX.FL.W.0005.000000T0000Z-090301T0000Z/
/RAYW3.1.ER.090227T0633Z.090228T0000Z.090228T1200Z.NO/
356 PM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0300 PM FRIDAY THE STAGE WAS 9.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2
  YEAR FLOOD

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 6 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
 
BLANCHARDVILLE  11.0   9.0  11.50 03 PM 02/27   11.3  8.1  7.6  7.5
NEW MUNSTER     10.0   9.0  10.24 04 PM 02/27   11.0 11.8 12.0 11.7
RAYMOND          9.0   7.0   9.33 03 PM 02/27    9.0  8.3  7.0  6.0

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  11.50  03 PM 02/27    5.70      11.79 12 AM 02/28
RAYMOND          9.37  12 PM 02/27       M       9.40 06 PM 02/27
NEW MUNSTER     10.24  04 PM 02/27    2.49      12.00 06 PM 03/01

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 6 AM-NOON      0.00
BLANCHARDVILLE: NOON-6 PM      0.00
BLANCHARDVILLE: 6 PM-MIDNIGHT  0.00
BLANCHARDVILLE: MIDNIGHT-6 AM  0.00

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON      0.00
NEW MUNSTER: NOON-6 PM      0.00
NEW MUNSTER: 6 PM-MIDNIGHT  0.00
NEW MUNSTER: MIDNIGHT-6 AM  0.00

(RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 6 AM-NOON      0.00
RAYMOND: NOON-6 PM      0.00
RAYMOND: 6 PM-MIDNIGHT  0.00
RAYMOND: MIDNIGHT-6 AM  0.00
000 
WGUS83 KMKX 280346
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 PM CST FRI FEB 27 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
 
ILC097-WIC059-281546-
/O.CON.KMKX.FL.W.0004.000000T0000Z-090306T0900Z/
/NMSW3.1.ER.090227T1800Z.090302T0000Z.090306T0300Z.NO/
946 PM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FRIDAY MARCH 06...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 PM FRIDAY THE STAGE WAS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY 
  SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  BEFORE MIDNIGHT.
* AT 12.1 FEET...WATER IS UP TO THE FLOOR LEVELS OF SOME HOMES IN THE
  WHEATLAND AREA.

$$

WIC101-281545-
/O.EXT.KMKX.FL.W.0005.000000T0000Z-090228T2110Z/
/RAYW3.1.ER.090227T0633Z.090227T1815Z.090228T0910Z.NO/
946 PM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 PM FRIDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE ROAD. IN 
  GENERAL...THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET ARE TO 
  RURAL LAND AND AGRICULTURAL LAND

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
NEW MUNSTER     10.0   9.0  10.47 09 PM 02/27
RAYMOND          9.0   7.0   9.15 09 PM 02/27

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
RAYMOND          9.37  12 PM 02/27       M       9.12 12 AM 02/28
NEW MUNSTER     10.47  09 PM 02/27    2.09      12.00 06 PM 03/01

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00

(RAYW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 6 PM-MIDN   0.00
RAYMOND: MIDN-6 AM   0.00
RAYMOND: 6 AM-NOON   0.00
RAYMOND: NOON-6 PM   0.00
000 
WGUS83 KMKX 281030
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 AM CST SAT FEB 28 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY
 
WIC101-281100-
/O.CAN.KMKX.FL.W.0005.000000T0000Z-090228T2110Z/
/RAYW3.1.ER.090227T0633Z.090227T1815Z.090228T0539Z.NO/
430 AM CST SAT FEB 28 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* AT 0415 AM SATURDAY THE STAGE WAS 8.7 FEET.
* FELL BELOW FLOOD STAGE AT 11:39 PM FRIDAY.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.7 FEET BY TOMORROW 
  MORNING.
* AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE ROAD. IN 
  GENERAL...THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET ARE TO 
  RURAL LAND AND AGRICULTURAL LAND

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
RAYMOND          9.0   7.0   8.74 04 AM 02/28

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
RAYMOND          9.37  12 PM 02/27       M       8.65 06 AM 02/28

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(RAYW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 6 PM-MIDN   0.00
RAYMOND: MIDN-6 AM   0.00
RAYMOND: 6 AM-NOON   0.00
RAYMOND: NOON-6 PM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Feb 26, 3:10 PM CST, 9 hours 34 minutes earlier.

Area forecast discussion, Feb 26, 3:10 PM CST, 9 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CST THU FEB 26 2009

.SHORT TERM...

WILL DOWNGRADE WARNINGS TO ADVISORIES.

12Z NAM/GFS FAIRLY SIMILAR WITH SURFACE LOW TRACKING ACROSS SOUTHERN
LAKE MICHIGAN THIS EVENING. WARNING CRITERIA SNOW QUESTIONABLE IN
THE FAR NORTHERN TIER OF COUNTIES WITH 850 MB WARM AIR ADVECTION.
HOWEVER GFS A BIT COOLER ACROSS MARQUETTE GREEN LAKE AND NORTHWEST
FOND DU LAC COUNTIES. SOME CONVECTIVE SNOW IN THE HEAVIER PRECIP
INTO EARLY EVENING...BUT MAINLY RAIN IN LIGHTER PRECIP. INITIAL
EVAPORATIVE COOLING HAS NOW TAKEN PLACE WITH SURFACE TEMPS DROPPING
A BIT. EXPECT THEM TO INCREASE AGAIN EARLY...ESPECIALLY FAR
SOUTHEAST. MAIN THREAT IN ADVISORY AREA WOULD ALSO BE A SNOW/RAIN
AND HAIL/SLEET MIX INITIALLY...THEN THE SWITCHOVER LATER THIS
EVENING WITH STRONG COLD AIR ADVECTION ON BACK SIDE OF SURFACE LOW.

MAIN FREEZING RAIN THREAT WOULD BE BRIEF ON BACKSIDE AS COLD AIR
MOVES IN BEHIND THE SURFACE LOW. OTHER THAN THE FAR NORTHWEST
AREAS...NAM AND GFS SOUNDINGS HAVE THE BULK OF THE PRECIPITATION
OVER BY THE TIME SOUNDINGS SHOW SNOW POTENTIAL. STRONG NORTH TO
NORTHWEST SURFACE WINDS LATE TONIGHT.

COLD HIGH CENTERED OVER THE NORTHERN PLAINS TO JUST NORTH OF LAKE
SUPERIOR FRIDAY. THIS BRINGS POTENTIAL OF NORTHEAST FLOW OFF LAKE
MICHIGAN FRIDAY NIGHT. EXPECT SOME LAKE CLOUDS. INVERSIONS JUST
BELOW 3 THSD FT SO ANY LAKE EFFECT SNOW WOULD BE MAINLY FLURRIES.

NEXT SHORTWAVE DIVES SOUTHEAST ACROSS CENTRAL PLAINS AND MID
MISSISSIPPI VALLEY BUT MAIN PRECIP WELL WEST AND SOUTHWEST ON
FRIDAY.

NORTHWEST FLOW SUNDAY INTO MONDAY AS UPPER RIDGE BUILDS FROM
MEXICO TO MID MISSISSIPPI VALLEY. ONE SHORTWAVE TRACKS ACROSS
SOUTHERN CANADA...BUT PRECIP FROM THIS SHOULD BE TO THE NORTH.

.LONG TERM...
ECMWF KEEPS UPPER RIDGE INTO WISCONSIN TUESDAY...WITH GFS GOING
MORE ZONAL.

ECMWF IS QUICKER WITH NEXT TROUGH TO THE WEST...BRINGING IT INTO
ILLINOIS BY THURSDAY...WITH A WEAKER AND SOMEWHAT SLOWER SHORTWAVE
ON GFS. LITTLE CONFIDENCE IN WHICH WILL BE CORRECT...SO WENT WITH
A QUICKER BUT WEAKER SHORTWAVE.

&&

.AVIATION...
STRONG LOW PRESSURE SYSTEM TO PASS SOUTH OF WISCONSIN
THIS EVENING. RAIN WILL CONTINUE INTO THE EVENING WITH IFR
CONDITIONS LASTING INTO THE FIRST PART OF TONIGHT. SCATTERED
ELEVATED THUNDERSTORMS EARLY THIS EVENING. LIFR CONDITIONS
POSSIBLE IN THE HEAVIEST SHOWERS AND ALONG THE COAST WHERE
CONDITIONS COULD GET FOGGY AT TIMES. HEAVIEST PCPN PERIOD IS
ROUGHLY UNTIL 03Z. COULD SEE A MIX WITH SNOW AFTER 03Z AND
EVENTUALLY ALL SNOW BRIEFLY EARLY TONIGHT. ANY ACCUMULATIONS ARE
EXPECTED TO BE ON THE LIGHT SIDE. PRECIPITATION SHOULD WIND DOWN
AFTER 06Z WITH IMPROVING CONDITIONS WEST TO EAST.

.MARINE...GALE WARNING POSTED FOR TONIGHT THROUGH FRIDAY MORNING.
INCREASING EAST WINDS TURN NORTHEAST THEN NORTH OVERNIGHT. WIND
GUSTS TO 35-40KTS POSSIBLE. AS THE LOW PULLS AWAY QUICKLY ON FRIDAY
WINDS WILL RELAX BY AFTERNOON...BUT STILL REMAIN BREEZY. A SMALL
CRAFT ADVISORY MAY BE NEEDED DURING THE DAY FRIDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ065-066-069>072.

     WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ046-
     047-051-052-056>059-062.

LM...GALE WARNING FROM 9 PM THIS EVENING TO NOON CST FRIDAY FOR
     LMZ643>646.

&&

SHORT/LONG TERM...06/HENTZ
AVIATION/MARINE...07
Hazardous weather outlook, Feb 26, 9:23 PM CST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 PM CST THU FEB 26 2009

WIZ046-047-051-052-056>060-062>072-280330-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
923 PM CST THU FEB 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

TEMPERATURES WILL DROP BELOW FREEZING TONIGHT...WHICH WILL CAUSE
SLICK SPOTS TO DEVELOP ON UNTREATED ROADWAYS. PATCHY FREEZING
DRIZZLE MAY ALSO CAUSE SLICK SPOTS TO DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE IS A CHANCE OF MIXED PRECIPITATION WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-280330-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
923 PM CST THU FEB 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT FOR TONIGHT. EAST WINDS WILL TURN
TO THE NORTH AND AND INCREASE TO UP TO 35 KNOTS. THESE WINDS WILL
BUILD LARGE WAVES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A GALE WARNING REMAINS IN EFFECT UNTIL NOON ON FRIDAY. SMALL CRAFT
ADVISORY CONDITIONS ARE LIKELY AS THE WINDS BEGIN TO DIE DOWN AND
WAVES SUBSIDE FRIDAY AFTERNOON AND EVENING.

SMALL CRAFT ADVISORY CONDITIONS ARE AGAIN POSSIBLE SUNDAY THROUGH
MONDAY.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Feb 26, 11:50 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1150 PM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FREEZING RAIN    1 W MADISON             43.08N 89.40W
02/26/2009  U0.00 INCH       DANE               WI   PUBLIC

            GLAZE OF ICE ON ROADS.

1101 PM     FREEZING RAIN    6 SW MADISON            43.02N 89.47W
02/26/2009  U0.00 INCH       DANE               WI   BROADCAST MEDIA

            VERY ICY ROADS IN MADISON. MULTIPLE MAIN ROADS SHUT DOWN
            WITH ACCIDENTS. GLAZE OF ICE COATING EVERYTHING AT WISC
            TV CHANNEL 3 IN MADISON.

1130 PM     FREEZING RAIN    LOWELL                  43.34N 88.82W
02/26/2009  U0.00 INCH       DODGE              WI   TRAINED SPOTTER

            MIXTURE OF FREEZING RAIN AND SLEET. COATING OF GLAZE ON
            ROADS...WITH SLEET ON TOP OF IT.

&&

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 8:22 PM CSTRiver Flood WarningMKXKenosha3 days
Feb 26, 11:14 PM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Jefferson and 5 more4 hr
Feb 27, 4:08 AM CSTRiver Flood WarningMKXGreen, Rock12 hr
Feb 27, 4:18 AM CSTRiver Flood WarningMKXLafayette17 hr
Feb 27, 12:50 PM CSTSmall Craft AdvisoryMKX19 hr

Nearby

River Flood Warnings in Wisconsin, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.